Brand Equivalent Ingredients Dosage Form Pictures
Alka-Seltzer Plus severe cough, mucus and congestion,Day & Night Acetaminophen 250 mg USP Guaifenesin 200 mg SOFTGEL
Mucus Relief Flu Chest Congestion Guaifenesin 400 mg SOFTGEL
Mucus Relief DM Cough Guaifenesin 400 mg Dextromethorpan HBr 20 mg SOFTGEL
Mucus Relief PE Sinus Congestion Guaifenesin 400 mg Phenylephrime HCL 10 mg SOFTGEL
Mucus Sinus-Max (Server Congestion Relief) Acetaminophen 325 mg USP Dextromethorpan HBr 10 mg Phenylephrime HCL 5 mg Guaifenesin 200 mg SOFTGEL
Mucus Sinus-Max (Server Congestion & Cold) Dextromethorpan HBr 10 mg Phenylephrime HCL 5 mg Guaifenesin 200 mg SOFTGEL
Mucus Sinus-Max (Nightime Cold & Flu) Acetaminophen 325 mg USP Dextromethorpan HCL 25 mg Phenylephrime HCL 5 mg SOFTGEL

Service

All our expertise under one crown with our customer's needs at the forefront of everything we do.

Passion

We are proud of our state-of- the-art technologies and passionate about how apply them.

Quality

We believe in doing it right the first time because great value comes with a commitment to quality .